# SDR UIEA2017040900530

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,673 hours, 23,488 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR FUEL QTY CHANNEL.  COMPLIED WITH FQIS BITE IAW AMM 28-41-00,  NO FAULTS, SYS OK FOR SERVICE.
